# SDR UALA2009113003675

- Difficulty date: November 26, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 62,381 hours, 22,911 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERIOR EVAC LT INOPERATIVE.  RELAMPED.   OP CKS OKAY.
